# SDR ASAA2017090221804

- Difficulty date: September 2, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 36,878 hours, 11,244 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 5465C
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 60,243 hours, 28,749 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE DUCT PRESSURE INDICATION IS GREATER THAN 10 PSIG WITH BLEED SWITCH IN OFF POSITION. GROUNDED - YES. REMOVED/REPLACED/TESTED NR 1 ENGINE BLEED AIR REGULATOR PER AMM 36-11-03-000/400-801. NR 1 ENGINE DUCT PRESSURE IS WITHIN NORMAL RANGES PER AMM 36-11-00-710-801. GROUND VERIFICATION REPAIR CONFIRMATION SUCCESSFUL.
